# SDR 07FDEA02518

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Damaged
- Location: Bs 1640 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT - BS 1640 S27L, DRILL MARKS IN STRINGER (4 EACH HOLES) BLENDED DRILL MARKS ON STRINGER 27L IAW SRM 53-00-03.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03, FIG 101, SHEET 1.  NO HOLES ALLOWED.  REMOVED DAMAGE IAW SRM 53-00-03, FIG 201.  FABRICATED REPAIR HAT SECTION.  FABRICATED FILLER IAW SRM 53-00-03, FIG 201.  TREATED AND PRIMED REPAIR HAT AND FILLER IAW SRM 51-20-01.  INSTALLED REPAIR HAT AND FILLER ON S27L AT BS 1640 IAW SRM 53-00-03, FIG 201.
